I am experiencing hot flashes,insomnia,muscle weakness,constipation and shaky hands. I stopped taking it cold turkey since I return to work in 3 weeks . Any help is great.
Hi!!! I have R.S.D and have been taking it for a little over a year. It helps me greatly with my pain. I was told, never to stop taking it cold turkey, that you have to be weaned off it. It is a narcotic so it's just about the same as stopping "street" drugs cold turkey.
Have you been experiencing the side effects since you stopped the med or while you were taking it? Let me know. :)
I hope everything else went well with your surgery !!!
- Nucynta Information for Consumers
- Nucynta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nucynta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jun 2011 • 1 answer
Posted 11 Sep 2013 • 4 answers
Side effects from gabapentin that I take for severe hot flashes are loss of concentration, memory a?
Posted 28 Jul 2014 • 1 answer
Posted 5 Dec 2014 • 1 answer
Posted 17 Aug 2015 • 2 answers